# SDR SWIA20230311

- Difficulty date: March 11, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N191SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000632
- Aircraft time: 16,583 hours, 10,199 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Unknown
- Condition: Warning Message
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT NEXT MX OVERNIGHT, MX REQUESTS CHANGING THE LH OUTBOARD FLAP ACTUATOR DUE TO REPEAT TRIP ISSUES.  REF EAML ID # 1101118.MCI TYPE: TROUBLESHOOTING PRIORITY 1 (FLIGHT 3467 FILED CLOSED)MAR 11, 2023  STATION: DEN--TROUBLESHOT FLAP FAIL CAUTION MESSAGE PER ERJ175 FIM 27-51-00-810-802-A. CLEARED INHIBITS FOR SF-ACE1 FLAPS CHANNEL. FOUND TORQUE LIMITER TRIP ON LEFT WING OUTBOARD FLAP ACTUATOR. NO 30 DAY HISTORY EXISTS BUT THE LEFT WING OUTBOARD FLAP ACTUATOR HAS HISTORY IN JANUARY OF 2023. TORQUE LIMITER TRIP WAS RESET ON 1/27/2023 FOR THE LEFT WING OUTBOARD FLAP ACTUATOR. ROLLERS ON LEFT WING OUTBOARD FLAP ACTUATOR WERE REPLACED ON 1/28/2023. MCI WAS CREATED TO REPLACE LEFT WING OUTBOARD FLAP ACTUATOR. PLANE OKAY
